American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 101 found      Go to page: 1 2 3 4

[1] Piotr Pragacz. A Gysin formula for Hall-Littlewood polynomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jinkui Wan and Weiqiang Wang. Frobenius map for the centers of Hecke algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions. Proc. Amer. Math. Soc. 143 (2015) 991-1000.
Abstract, references, and article information   
View Article: PDF

[4] Susanna Fishel and Luke Nelson. Chains of maximum length in the Tamari lattice. Proc. Amer. Math. Soc. 142 (2014) 3343-3353.
Abstract, references, and article information   
View Article: PDF

[5] C. Krattenthaler and M. J. Schlosser. The major index generating function of standard Young tableaux of shapes of the form ``staircase minus rectangle''. Contemporary Mathematics 627 (2014) 111-122.
Book volume table of contents   
View Article: PDF

[6] Andrew Baker and Birgit Richter. Some properties of the Thom spectrum over loop suspension of complex projective space. Contemporary Mathematics 617 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[7] Chris Berg, Franco Saliola and Luis Serrano. Pieri operators on the affine nilCoxeter algebra. Trans. Amer. Math. Soc. 366 (2014) 531-546.
Abstract, references, and article information   
View Article: PDF

[8] Thomas Lam, Luc Lapointe, Jennifer Morse and Mark Shimozono. The poset of $k$-shapes and branching rules for $k$-Schur functions. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[9] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[10] Soojin Cho. A new Littlewood-Richardson rule for Schur $P$-functions. Trans. Amer. Math. Soc. 365 (2013) 939-972.
Abstract, references, and article information   
View Article: PDF

[11] Shengmao Zhu. On the recursion formula for double Hurwitz numbers. Proc. Amer. Math. Soc. 140 (2012) 3749-3760.
Abstract, references, and article information   
View Article: PDF

[12] Mikhail Khovanov, Aaron D. Lauda, Marco Mackaay and Marko Stošić. Extended graphical calculus for categorified quantum sl(2). Memoirs of the AMS 219 (2012)
Book volume table of contents   

[13] Nicholas A. Loehr and Gregory S. Warrington. Quasisymmetric expansions of Schur-function plethysms. Proc. Amer. Math. Soc. 140 (2012) 1159-1171. MR 2869102.
Abstract, references, and article information   
View Article: PDF

[14] Dave Anderson. Chern class formulas for $G_{2}$ Schubert loci. Trans. Amer. Math. Soc. 363 (2011) 6615-6646. MR 2833570.
Abstract, references, and article information   
View Article: PDF

[15] J. Haglund, K. Luoto, S. Mason and S. van Willigenburg. Refinements of the Littlewood-Richardson rule. Trans. Amer. Math. Soc. 363 (2011) 1665-1686. MR 2737282.
Abstract, references, and article information   
View Article: PDF

[16] Xiaofei Wang, Jianhua Guo and Xuming He. Finding the minimal set for collapsible graphical models. Proc. Amer. Math. Soc. 139 (2011) 361-373. MR 2729097.
Abstract, references, and article information   
View Article: PDF

[17] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF

[18] Yi Jin and Bahman Kalantari. A combinatorial construction of high order algorithms for finding polynomial roots of known multiplicity. Proc. Amer. Math. Soc. 138 (2010) 1897-1906. MR 2596023.
Abstract, references, and article information   
View Article: PDF

[19] Thomas Lam, Luc Lapointe, Jennifer Morse and Mark Shimozono. Affine insertion and Pieri rules for the affine Grassmannian. Memoirs of the AMS 208 (2010) MR 2741963.
Book volume table of contents   

[20] Takeshi Ikeda and Hiroshi Naruse. Excited Young diagrams and equivariant Schubert calculus. Trans. Amer. Math. Soc. 361 (2009) 5193-5221. MR 2515809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kazufumi Kimoto and Yoshinori Yamasaki. A variation of multiple $L$-values arising from the spectral zeta function of the non-commutative harmonic oscillator. Proc. Amer. Math. Soc. 137 (2009) 2503-2515. MR 2497462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter R. W. McNamara and Stephanie van Willigenburg. Towards a combinatorial classification of skew Schur functions. Trans. Amer. Math. Soc. 361 (2009) 4437-4470. MR 2500893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mirjana Vuletic. A generalization of MacMahon's formula. Trans. Amer. Math. Soc. 361 (2009) 2789-2804. MR 2471939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pavel Etingof and Igor Pak. An algebraic extension of the MacMahon Master Theorem. Proc. Amer. Math. Soc. 136 (2008) 2279-2288. MR 2390493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James Haglund. Solutions to exercises. University Lecture Series 41 (2007) 147-162.
Book volume table of contents   
View Article: PDF

[26] James Haglund. The proof of the $q, t$-Schr\"oder theorem. University Lecture Series 41 (2007) 113-122.
Book volume table of contents   
View Article: PDF

[27] James Haglund. The $q, t$-Catalan numbers. University Lecture Series 41 (2007) 41-57.
Book volume table of contents   
View Article: PDF

[28] James Haglund. Introduction to $q$-analogues and symmetric functions. University Lecture Series 41 (2007) 1-25.
Book volume table of contents   
View Article: PDF

[29] James Haglund. Macdonald polynomials and the space of diagonal harmonics. University Lecture Series 41 (2007) 27-39.
Book volume table of contents   
View Article: PDF

[30] James Haglund. Parking functions and the Hilbert series. University Lecture Series 41 (2007) 77-90.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 101 found      Go to page: 1 2 3 4